Alert archive / California / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 13, 2011, 7:10 AM PDT for Riverside County, California. It was in force for 110 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2011, 7:10 AM PDT (14:10 UTC)
- Expired
- Sep 13, 2011, 9:00 AM PDT
- In force
- 110 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Riverside County, CA
The radar
The San Diego radar (KNKX), 155 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 7:44 AM PDT | FLASH FLOOD | 10 Ne Desert Shores, CA | BRIDGE WASH OUT ON HWY 111 AND DESERT BEACH DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 2.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
700 WGUS55 KPSR 131410 FFWPSR CAC065-131600- /O.NEW.KPSR.FF.W.0005.110913T1410Z-110913T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 710 AM PDT TUE SEP 13 2011 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA... THIS INCLUDES THE CITY OF CHIRIACO SUMMIT... * UNTIL 900 AM PDT * AT 702 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR THE COTTONWOOD VISITOR CENTER...TO SOUTH OF CHIRIACO SUMMIT. MOVEMENT WAS NORTH AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAGLE MTN AND COTTONWOOD VISITOR CENTER...AND INTERSTATE 10 WEST OF DESERT CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... RAINFALL OF UP TO 3 INCHES HAS FALLEN WEST OF CHIRIACO SUMMIT SINCE 6 PM...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE RUNNING WATER COVERS THE ROADWAY. JUST ONE FOOT OF FLOWING WATER CAN BE POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3402 11593 3402 11537 3346 11555 3347 11594 $$ WOODALL
2 follow-up statements
211 WGUS75 KPSR 131516 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 816 AM PDT TUE SEP 13 2011 CAC065-131600- /O.CON.KPSR.FF.W.0005.000000T0000Z-110913T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIVERSIDE CA- 816 AM PDT TUE SEP 13 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM PDT FOR CENTRAL RIVERSIDE COUNTY... AT 753 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT FOUR TO 5 INCHES OF RAIN HAD FALLEN IN THE EAGLE AND COXCOMB MOUNTAINS OF NORTH CENTRAL RIVERSIDE COUNTY SINCE 5 AM THIS MORNING. EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL FLOW TO THE SOUTH TOWARD INTERSTATE 10 AND WILL LIKELY CAUSE FLOODING IN THE VICINITY OF COTTONWOOD CANYON AND COTTONWOOD SPRINGS ROAD. WATER COULD ALSO BE COVERING PORTIONS OF INTERSTATE 10. SIGNIFICANT FLOODING COULD BE OCCURRING AT THIS TIME. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAGLE MTN AND COTTONWOOD VISITOR CENTER PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3402 11593 3402 11537 3346 11555 3347 11594 $$ MLM
407 WGUS75 KPSR 131601 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 901 AM PDT TUE SEP 13 2011 CAC065-131607- /O.EXP.KPSR.FF.W.0005.000000T0000Z-110913T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIVERSIDE CA- 901 AM PDT TUE SEP 13 2011 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM PDT FOR CENTRAL RIVERSIDE COUNTY... RAIN HAS BEGUN TAPERING OFF ACROSS THE WARNED AREA. ALTHOUGH NO REPORTS OF FLASH FLOODING HAVE BEEN RECEIVED FROM THE WARNED AREA...WASHES...CREEKS...AND STREAMS WILL CONTINUE TO FLOW FOR THE NEXT SEVERAL HOURS. THE FLASH FLOOD WARNING WILL THEREFORE BE REPLACED WITH AN URBAN SMALL STREAM FLOOD ADVISORY...WHICH WILL BE VALID UNTIL 12 PM TODAY. LAT...LON 3402 11593 3402 11537 3346 11555 3347 11594 $$ MLM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 5:20 AM PDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 13, 5:20 AM PDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
520 AM MST TUE SEP 13 2011
.UPDATE..UPDATED AVIATION DISCUSSION.
&&
.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING SLOWLY ACROSS SOUTHERN CALIFORNIA AND
INTO ARIZONA IS EXPECTED TO LEAD TO ACTIVE STORM CONDITIONS TODAY
AND TONIGHT. IN FACT A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA FROM 9 AM TO 9 PM TODAY. STORM
CHANCES ARE EXPECTED TO BE MUCH LOWER WEDNESDAY DUE TO MUCH LOWER
INSTABILITY AND THE BEGINNING OF A DRYING TREND. THE LOW PRESSURE
SYSTEM WILL WEAKEN AND SHIFT INTO UTAH AND COLORADO THURSDAY AND
STORM CHANCES WILL BE CONFINED TO THE HIGHER TERRAIN OF
SOUTH-CENTRAL ARIZONA. DRY CONDITIONS ARE EXPECTED ACROSS THE AREA
FRIDAY THROUGH MONDAY. HIGH TEMPERATURES ARE EXPECTED TO BE WELL
BELOW NORMAL TODAY AND WEDNESDAY FOLLOWED BY A GRADUAL WARMING TREND.
&&
.DISCUSSION...
TODAY AND TONIGHT...CONSIDERABLE CONVECTIVE POTENTIAL TODAY WITH
PRECIPITABLE WATER VALUES IN EXCESS OF ONE INCH ACROSS THE FORECAST
AREA AND IN EXCESS OF 1.5 INCHES OVER SOUTHWEST ARIZONA AND FAR
SOUTHEAST CALIFORNIA COMBINED WITH AN APPROACHING VORT MAX AND
ASSOCIATED JET ENERGY. PRETTY GOOD MODEL AGREEMENT ON THE BEST CAPE
BEING OVER YUMA AND LA PAZ COUNTIES TODAY EXTENDING INTO IMPERIAL
AND EASTERN RIVERSIDE COUNTIES. WOULD ANTICIPATE INDIVIDUAL STORMS
BEING CAPABLE OF PRODUCING LOCALLY HEAVY RAIN FOLLOWED BY REPEAT
STORMS IN SOME LOCATIONS. AS A RESULT...HAVE ISSUED A FLASH FLOOD
WATCH FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA FROM 9 AM
TO 9 PM. STORMS HAVE ALREADY DEVELOPED OVER SAN DIEGO AND WESTERN
RIVERSIDE COUNTIES EARLY THIS MORNING. ANTICIPATE STORMS BEING
SLOWER TO DEVELOP OVER SOUTH-CENTRAL ARIZONA PER MODEL DEPICTIONS
OF CAPE AND DYNAMICAL FORCING. WITH LESS FORECAST CAPE...WOULD
ANTICIPATE LESS VIGOROUS CONVECTION OVER SOUTH-CENTRAL ARIZONA BUT
POPS WILL STILL BE RELATIVELY HIGH TONIGHT DUE TO JET/Q FORCING.
THERE WILL ALSO BE SEVERE POTENTIAL TODAY...MOST LIKELY OVER
SOUTHWEST ARIZONA WHERE CAPE AND SHEAR SHOULD BE BETTER
HOWEVER...THE SREF MODEL STRUGGLED TO DEPICT MEDIAN VALUES OF
EFFECTIVE BULK SHEAR AT OR ABOVE 30 KTS. SPC HAS SEE TEXT IN THE DAY
ONE CONVECTIVE OUTLOOK. MAX TEMPS SHOULD BE AT LEAST A FEW DEGREES
OR MORE BELOW NORMAL TODAY.
WEDNESDAY AND THURSDAY...WITH AN ACTIVE DAY TODAY...INSTABILITY IS
EXPECTED TO BE MUCH LOWER WEDNESDAY. THUS POPS ARE MUCH
LOWER...DESPITE LINGERING MOISTURE AND THE LOW CENTER OVER NORTHERN
ARIZONA. IN PART...THE WEDNESDAY POPS REFLECT POTENTIAL FOR
LINGERING MORNING SHOWERS OVER SOUTH-CENTRAL ARIZONA. MOISTURE
CONTINUES TO DECLINE THURSDAY. THOUGH MODELS HAVE TRENDED TOWARD A
SLOWER DECLINE OF MOISTURE...IT LOOKS TO BE INSUFFICIENT FOR
CONVECTION THURSDAY EXCEPT OVER ZONE 24. ANTICIPATE WELL BELOW
NORMAL TEMPS TO CONTINUE WEDNESDAY BEFORE A GRADUAL WARMING TREND
STARTS THURSDAY.
FRIDAY THROUGH MONDAY...MODELS CONTINUE TO ADVERTISE WEAK TROUGHING
OVER THE WEST THROUGH SATURDAY BEFORE RIDGING STARTS TO BUILD IN
FROM THE PACIFIC EARLY NEXT WEEK...THOUGH THE ECMWF DEPICTS A BAGGY
TROUGH OVER SOUTHERN CALIFORNIA. DRY CONDITIONS WILL BE IN PLACE
FRIDAY ONWARD ACROSS THE FORECAST AREA. TEMPS ANTICIPATED TO CLIMB
SLIGHTLY ABOVE NORMAL BY MONDAY.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
THUNDERSTORM ACTIVITY ANTICIPATED AGAIN THIS AFTERNOON AT BOTH
SITES. BEST CHANCES LOOK TO BE LATE AFTERNOON/EARLY EVENING /AS HAS
BEEN THE CASE RECENTLY/. INTRODUCED PROB30\S AT BOTH SITES WITH
GUSTY WINDS AND BLOWING DUST THE PRIMARY THREATS. PRECIP SHOULD
DIMINISH AFTER 06Z WITH IMPROVING CONDITIONS TOWARD THE END OF THE
FORECAST PERIOD.
SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
THUNDERSTORMS ALREADY AFFECTING KIPL AT 12Z. INTRODUCED
THUNDERSTORMS INTO BOTH TAF SITES AS THEY WILL LIKELY SEE TSRA AND
REDUCED CIGS/VSBYS AT VARIOUS TIMES TODAY. CONDITIONS SHOULD IMPROVE
LATE IN THE DAY...AROUND 03Z OR SO.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
DRIER AIR WILL START TO WORK INTO THE REGION LATE THURSDAY AND INTO
FRIDAY...LASTING INTO THE BEGINNING OF NEXT WEEK. AFTERNOON
HUMIDITIES WILL ONLY DROP TO AROUND 20 PERCENT WITH GOOD OVERNIGHT
RECOVERY...DESPITE THE SLOWLY DRYING AIRMASS. NO SIGNIFICANT DRYING
TRENDS AND WIND EVENTS EXPECTED THROUGH THE UPCOMING WEEK AS UPPER
LEVEL TROUGHING HOLDS OVER THE REGION.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FLASH FLOOD WATCH FROM 9 AM MST THIS MORNING THROUGH 9 PM MST
THIS EVENING AZZ020-021-025-026.
CA...FLASH FLOOD WATCH FROM 9 AM PDT THIS MORNING THROUGH 9 PM PDT
THIS EVENING CAZ030>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...AJ
AVIATION...LEINS
FIRE WEATHER...NOLTEHazardous weather outlook, Sep 13, 5:51 AM PDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 551 AM MST TUE SEP 13 2011 AZZ022-023-027-028-141300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 551 AM MST TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING. DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. AZZ024-141300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 551 AM MST TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A GOOD CHANCE OF AFTERNOON THUNDERSTORMS...BECOMING LIKELY THIS EVENING. THERE IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STORM CHANCES DECLINE TO THE SLIGHT CATEGORY WEDNESDAY WITH A FURTHER DECLINE THURSDAY. THE MAIN HAZARD WILL BE LIGHTNING. DRY CONDITIONS ARE FORECAST FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ADVISED TO REPORT ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-026-CAZ031-141300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- SOUTHWEST DESERTS-LOWER COLORADO RIVER VALLEY CA- 551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING THROUGH THIS EVENING... IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING. DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ025-CAZ030-032-033-141300- YUMA/MARTINEZ LAKE AND VICINITY-JOSHUA TREE NATIONAL PARK- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING THROUGH THIS EVENING... IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO WEATHER HAZARDS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:54 AM PDT | Flash Flood Watch | PSR | 17 hr | |
| Sep 13, 7:05 AM PDT | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 55 min |
| Sep 13, 7:55 AM PDT | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 55 min |
| Sep 13, 9:18 AM PDT | Areal Flood Advisory | PSR | Riverside | 3 hr |
| Sep 13, 9:38 AM PDT | Severe Thunderstorm Warning | PSR | Riverside | 33 min |
| Sep 13, 10:00 AM PDT | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 60 min |
| Sep 13, 10:53 AM PDT | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 40 min |
| Sep 13, 12:00 PM PDT | Flash Flood Warning | PSR | Riverside, San Bernardino | 3 hr |
| Sep 13, 1:20 PM PDT | Dust Storm Warning | PSR | 100 min | |
| Sep 13, 1:21 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 54 min |
| Sep 13, 2:12 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 63 min |
| Sep 13, 3:00 PM PDT | Flash Flood Warning | PSR | Riverside | 106 min |
| Sep 13, 3:15 PM PDT | Special Weather Statement | PSR | Imperial | 45 min |
| Sep 13, 4:54 PM PDT | Special Weather Statement | PSR | Imperial | 21 min |
Nearby
Flash Flood Warnings in California, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.